Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Had unprotected sex. Have red blisters on inner skin of penis. Worrisome

Answered by
Dr.
Dr. Das Arindam

General & Family Physician

Practicing since :2008

Answered : 1416 Questions

default
Posted on Tue, 11 Dec 2012 in Penis Problems
Question: Hi there ! I am having a red blister in the inner skin of my penis a day after I had unprotected sex wid my GF. I m worried what is it. Though I have been using quadiderm and then surfaz sn but it seems to having much effect, my GF told me that she had some local infection earlier for which she had taken medicines and all her tests were clean . The upper part of penis seems to have swollen as has turned a bit yellowish and it feels when I pee!
doctor
Answered by Dr. Das Arindam 1 hour later
Hello,
Thank you for posting a question.

Firstly, STOP USING THE STEROID OINTMENTS. I don’t know, whether you are using these on a doctors prescription or not, but try to understand one basic point- do not use any steroid ointment before a confirmed diagnosis or you are prescribed to do so. Because, steroid may lead to worsening of the situation.

The symptoms, you described, indicates few conditions -
1.     An allergic reaction. The cause, may be the vaginal secretion of your girlfriend.
2.     Urogenital infection caused by any sexually transmitted disease.
3.     Fixed drug eruption, if you have taken any paracetamol group of drug.

In the first condition, it has been seen, that the vaginal secretion may lead to allergic reaction in some individuals.

Whatever your girlfriend is telling you, the chance of sexually transmitted disease is high. I am not telling you about HIV. But, any simple vaginal infection can also lead to this type of infective condition to the male partner. So, both of you have to be examined and treated.

You have to do the followings –
1.     Avoid sexual intercourse or use condom.
2.     Maintain a good personal hygiene.
3.     Immediately consult with any dermatologist or go to STD clinic of any government hospital. Before any diagnosis, first you have to be examined clinically for the character, extension and other features of the blister. Only a clinical examination can give a clear idea about the condition.
4.     If infection is the cause, you have to take broad spectrum antibiotic course according to the infection caused.
5.     If allergic reaction is the cause, you have to take cetirizine group of drug.
6.     Follow the other instructions given by the dermatologist.

Hope this information is sufficient. Let me know, if you have any more question.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,  
Medical Topics

Recent questions on  HIV

doctor1 MD

hi, im 17 and ive had sex before about 3 months ago i had unprotected sex about 2 months later to now i started feeling like pee was stuck in my shaft no matter how many times i pee, it doesnt burn when i pee and i think tthere was white/cream on the top of my penis and both sides of my penis hole get stuck together too, im not sure if i have an std please help?

doctor1 MD

Hello,
Im after some advise really
Im 24 I have been having chemotherapy for hodgkins lymphoma for the last 3 years and last september i had a bone marrow transplant from donor cells, all through the treatment i was still having my periods but last year they put me on a tablet which stopped me from bleeding as it was too dangerous. when i stopped this tablet at christmas time i bleed but havent since. the doctors are still hopeful my periods will return and have said i can start taking my contraceptive pill as soon as they do but me and my boyfriend of 4 years both hate using condoms and get no enjoyment out of them and therefore we havent been having a love life really and i dont want to wait up to the year the hospital is saying what are my options?

doctor1 MD

Im having constant head aces. Lower Back aces. No ministration. 2weeks late. Used condoms with my husband could I be pregnant or something else. Been having pain sinve last Friday. Im 2months postpardum with possible thyroid issues. Now incontanance

doctor1 MD

before 8 months i had a sexual contact with prostitute girl without condam, and after 15 days i had pain in my panis and headche to till today.but i did HIV and other sexually transmitted diseases of blood test 2 times nothing can be found,so here iam wondering for good suggestion,can you help me?

doctor1 MD

I just had a mutual masturbation session with a sex worker However she removed her hand from inside her vagina and used it roughly on my penis in a hand job Can I get HIV from this means which I was not able to stop after it occurred to me ?

doctor1 MD

i bought food the food was in a container with a plastic at the top covering the container how ever i notice the plastic on 1 container was slightly open on a container with food inside any RISK for hiv hep b,c

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...